No, can't say I've had that either......you might be deficient in something possibly?
Could it be the type of toothpaste you use or maybe facial lotion or something like that?
Could be a bit of reflux??
Maybe if you're pushing or being uncomfortable in the way of feeling distressed, that could cause a reaction where your mouth may be drier...?
Are you using any sleeping pills? some can cause metallic taste in the mouth.
Hope you find the answer, because that feeling or taste isn't nice.
*Heather* Status: ...Asacol 3 twice daily; Salofalk enemas every 2nd night
~diagnosed January 1989 UC (proctosigmoiditis)
~UC meds: Asacol (3 @ 2x daily); Salofalk enemas nightly for flares & taper to maintenance
~Bentylol (dicyclomine) 20mg as needed; Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~vitamins/minerals/supplements; Probiotics....(RenewLife Ultimate Flora Critical Care + Primadophilus Reuteri). @ bedtime
~various digestive enzymes as needed
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!